# SDR ASAA0580440

- Difficulty date: August 7, 2005
- Submitted: December 15, 2005
- Operation: Air carrier
- Aircraft: N935AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49236
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 9958212100
- Condition: Corroded
- Location: Fs 1003-1022
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING C-CHECK, INTERCOSTAL CORRODED.  REPLACED INTERCOSTAL.  (M)
